# SDR SWAA2022041893636

- Difficulty date: April 13, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 59,106 hours, 39,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12 ABC BULLNOSE EMERGENCY LIGHT LENS NOT SECURE / [01] REMOVED AND REPLACED EMERGENCY LIGHT LENS AT 12 ABC REF AMM 33-51-03;[02] INSP
